]. J. Bibliographie1, O. Barrera, R. Bertoncini, and . Fernández, Abrupt convergence and escape behavior for birth and death chains, J. Stat. Phys, vol.137, issue.4, pp.595-623, 2009.

J. Beltrán and C. Landim, Tunneling and Metastability of Continuous Time Markov Chains, Journal of Statistical Physics, vol.73, issue.6, pp.1065-1114, 2010.
DOI : 10.1007/BF01052752

J. Beltrán and C. Landim, Metastability of reversible finite state Markov processes . Stochastic Process, Appl, vol.121, issue.8, pp.1633-1677, 2011.

J. Beltrán and C. Landim, Tunneling and Metastability of Continuous Time Markov Chains II, the Nonreversible Case, Journal of Statistical Physics, vol.7, issue.4, pp.598-618, 2012.
DOI : 10.1017/CBO9780511543272

J. Beltrán and C. Landim, A martingale approach to metastability. Probab. Theory Related Fields, pp.267-307, 2015.

A. Bianchi and A. Gaudillière, Metastable states, quasistationary distributions and soft measures. Stochastic Process, Appl, vol.126, issue.6, pp.1622-1680, 2016.
DOI : 10.1016/j.spa.2015.11.015

URL : https://hal.archives-ouvertes.fr/hal-00573852

A. Bovier, F. Hollander, and . Metastability,

A. Bovier, M. Eckhoff, V. Gayrard, and M. Klein, Metastability in stochastic dynamics of disordered mean-field models. Probab. Theory Related Fields, pp.99-161, 2001.

A. Bovier, M. Eckhoff, V. Gayrard, and M. Klein, Metastability and Low Lying Spectra??in Reversible Markov Chains, Communications in Mathematical Physics, vol.228, issue.2, pp.219-255, 2002.
DOI : 10.1007/s002200200609

M. Cassandro, A. Galves, E. Olivieri, and M. E. Vares, Metastable behavior of stochastic dynamics: A pathwise approach, Journal of Statistical Physics, vol.25, issue.5-6, pp.5-6603, 1984.
DOI : 10.1007/BF01010826

E. N. Cirillo, F. R. Nardi, and C. Spitoni, Sum of Exit Times in Series of Metastable States in Probabilistic Cellular Automata, Cellular automata and discrete complex systems, pp.105-119, 2016.
DOI : 10.1007/BF02184873

URL : https://hal.archives-ouvertes.fr/hal-01435037

N. M. Emilio, F. R. Cirillo, and . Nardi, Relaxation height in energy landscapes : an application to multiple metastable states, J. Stat. Phys, vol.150, issue.6, pp.1080-1114, 2013.

N. M. Emilio, E. Cirillo, and . Olivieri, Metastability and nucleation for the Blume-Capel model. Different mechanisms of transition, J. Statist. Phys, vol.83, pp.3-4473, 1996.

E. Weinan and E. Vanden-eijnden, Towards a theory of transition paths, J. Stat. Phys, vol.123, issue.3, pp.503-523, 2006.

R. Fernandez, F. Manzo, F. R. Nardi, E. Scoppola, and J. Sohier, Conditioned, quasi-stationary, restricted measures and escape from metastable states, The Annals of Applied Probability, vol.26, issue.2, pp.760-793, 2016.
DOI : 10.1214/15-AAP1102

URL : http://arxiv.org/pdf/1410.4814

M. I. Freidlin and A. D. , Random perturbations of dynamical systems, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, vol.260, 1998.

A. Gaudillière and C. Landim, A Dirichlet principle for non reversible Markov chains and some recurrence theorems. Probab. Theory Related Fields, pp.55-89, 2014.

C. Landim, A topology for limits of Markov chains. Stochastic Process, Appl, vol.125, issue.3, pp.1058-1088, 2015.
DOI : 10.1016/j.spa.2014.08.011

URL : http://arxiv.org/pdf/1310.3646

C. Landim and P. Lemire, Metastability of the Two-Dimensional Blume???Capel Model with Zero Chemical Potential and Small Magnetic Field, Journal of Statistical Physics, vol.123, issue.2, pp.346-376, 2016.
DOI : 10.1007/s10955-005-9003-9

URL : https://hal.archives-ouvertes.fr/hal-01728578

C. Landim, M. Loulakis, and M. Mourragui, Metastable Markov chains : from the convergence of the trace to the convergence of the finite-dimensional distributions . ArXiv e-prints, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01728589

C. Landim and T. Xu, Metastability of finite state Markov chains : a recursive procedure to identify slow variables for model reduction. ALEA Lat, Am. J. Probab. Math. Stat, vol.13, issue.2, pp.725-751, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01728594

F. Manzo and E. Olivieri, Dynamical Blume-Capel model : competing metastable states at infinite volume, J. Statist. Phys, vol.104, pp.5-61029, 2001.

P. Metzner, C. Schütte, and E. Vanden-eijnden, Transition Path Theory for Markov Jump Processes, Multiscale Modeling & Simulation, vol.7, issue.3, pp.1192-1219, 2008.
DOI : 10.1137/070699500

E. Olivieri and M. E. Vares, Large deviations and metastability, volume 100 of Encyclopedia of Mathematics and its Applications, 2005.

O. Penrose and J. L. Lebowitz, Rigorous treatment of metastable states in the van der Waals-Maxwell theory, Journal of Statistical Physics, vol.15, issue.2, pp.211-236, 1971.
DOI : 10.1007/BF01019851